The smallest ramsey numbers

Rita Csákány, Janos Komlos

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We estimate the minimum possible Ramsey numbers for graphs of given order.

Original languageEnglish (US)
Pages (from-to)193-199
Number of pages7
JournalDiscrete Mathematics
Volume199
Issue number1-3
DOIs
StatePublished - Mar 28 1999

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'The smallest ramsey numbers'. Together they form a unique fingerprint.

  • Cite this